[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.92.239. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Editor's Correspondence
January 26, 1998

Rash Decisions—Reply

Arch Intern Med. 1998;158(2):191. doi:

In reply

In response to Krulewitz' comments: Doxycycline is well described to cause photosensitivity reactions.1,2 Although several literature sources report a low incidence of this adverse effect, to our knowledge careful direct comparisons between conventional tetracyclines and doxycycline are not available. The package insert of doxycycline preparations continues to warn of photosensitivity as a potential adverse effect of tetracyclines as a class. In the absence of more concrete data proving otherwise, we believe that this concern should hold for any tetracycline, including doxycycline.

First Page Preview View Large
First page PDF preview
First page PDF preview
×